# SDR SWIA2020042350245

- Difficulty date: March 31, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280 COCKPIT FLOOR SUPPORT BETWEEN LBL11 AND RBL11 IS CRACKED.   (C-CHECK) RO 4/21/2020   REMOVED CRACKED FS280.00 COCKPIT FLOOR SUPPORT BETWEEN LBL11 AND RBL11 AND INSTALLED NEW COCKPIT FLOOR SUPPORT REF BOMBARDIER DWG AND CRJ 200 SRM.  SEE CONTINUATION CARD FOR DETAILS.
